MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ADVANTA 2 BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION ADVANTA 2 BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1190A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the side rail cable needed to be replaced.Per the baxter service manual the advanta 2 should be subject to an effective maintenance program.Test each of the buttons to check that they activate the correct function and that they do not work intermittently by pressing each button for several seconds.Each movement must be continuous.Replace the pendant if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the side rail cable to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report that advanta 2 frame had the bed moving on its own.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
ADVANTA 2 BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24736227
Report Number3006697241-2026-00120
Device Sequence Number18747376
Product Code FNL
UDI-Device Identifier00887761000933
UDI-Public(01)00887761000933(11)160621
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1190A
Device Catalogue NumberP1190A000016
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown